# SDR AALA20170529003

- Difficulty date: May 26, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,998 hours, 8,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT BY THE R4 DOOR AFT CUTOUT IS DAMAGED.   REMOVED AND REPLACED THE LIGHT IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
